# SDR AALA201909259030

- Difficulty date: September 14, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 16,802 hours, 8,002 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER HINGE #1 HAS EXCESSIVE PLAY / WEAR AT RIB 2 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
